The Annals of Statistics

On Invariance and Randomization in Fractional Replication

J. N. Srivastava, B. L. Raktoe, and H. Pesotan

Full-text: Open access

Abstract

This paper generalizes the results of Paik and Federer (1970), Ehrenfeld and Zacks (1961) and Zacks (1963, 1964) regarding invariance and randomization in fractional replication. It is shown that (i) the characteristic roots of the information matrix of a design in the general factorial relative to an admissible vector of effects remain invariant under a permutation of levels; (ii) the unbiased estimation of a linear function of an admissible vector of effects can be obtained under equal probability randomization. In addition some applications of the results are indicated.

Article information

Source
Ann. Statist., Volume 4, Number 2 (1976), 423-430.

Dates
First available in Project Euclid: 12 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aos/1176343421

Digital Object Identifier
doi:10.1214/aos/1176343421

Mathematical Reviews number (MathSciNet)
MR395094

Zentralblatt MATH identifier
0328.62048

JSTOR
links.jstor.org

Subjects
Primary: 62K15: Factorial designs
Secondary: 62J05: Linear regression

Keywords
Factorial fractional replicate information matrix level permutations admissible effects randomization linear estimation

Citation

Srivastava, J. N.; Raktoe, B. L.; Pesotan, H. On Invariance and Randomization in Fractional Replication. Ann. Statist. 4 (1976), no. 2, 423--430. doi:10.1214/aos/1176343421. https://projecteuclid.org/euclid.aos/1176343421


Export citation